# SDR TIPR200900003

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: General aviation
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 79,569 hours, 19,360 cycles
- Engine: Pwa JT9D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Part time: 79,569 hours, 19,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38R CORRODED AND CRACKED AT STATION 1580 (LAV SERVICE PAN CUT OUT AREA).
